# SDR UPS02239767

- Difficulty date: September 30, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF T/E PANEL ATTACHED TO LOWER SURFACE OF RT MLG SUPPORT BEAM, CORROSION NOTED AROUND MLG SUPPORT BEAM FASTENER HOLE.  CORROSION REMOVED AROUND HOLE IAW SRM 51-10-06.  HFEC C/O ON FASTENER HOLE AND COUNTER BORE IN THE ABOVE AREA IAW B727 N DTM PT 6 51-00-00 FIG 4 AND FIG 16 - NDF.  FREEZE PLUG INSTALLED IAW SRM 51-10-019 AND SMRO EO 2002-052-019.  UPS ENGINEERING FILE NR 727-57-20063.
